MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND MOD CENT EPI 1 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY

DEPUY FRANCE SAS - 3003895575 DXTEND MOD CENT EPI 1 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Model Number 130720101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that this was an rtsa (reverse total shoulder arthroplasty) treating cuff tear arthroplasty on (b)(6) 2020.When the modular centered epiphysis was inserted into the humerus, the inner cortical bone cracked.The surgeon corrected the stem and reinserted the implant, but the greater tubercle cracked.He left the implant deployed in the humerus, tied up the cracked bones, and completed the procedure less than 30-minute surgical delay.The patient is currently hospitalized, and she is not scheduled to undergo a revision procedure.The surgeon commented as follows: he performed the procedure as per surgical instruction.He evaluated this event as severe.He usually uses other suppliers¿ devices but has not experienced such a case before.The bone size and fragility might have triggered the event.The patient¿s medical history, treatment history, and comorbidity had nothing noticeable.She does not have an allergy or smoke.The device was brand new and the first use when the issue occurred.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
DXTEND MOD CENT EPI 1 HA
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10885326
Report Number1818910-2020-25216
Device Sequence Number1154145
Product Code KWS
UDI-Device Identifier10603295027287
UDI-Public10603295027287
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
MM 49-12
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number130720101
Device Catalogue Number130720101
Device Lot Number5361398
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/08/2020
Supplement Date Received by Manufacturer01/18/2021
Initial Report FDA Received Date11/23/2020
Supplement Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK SHOULDER HUMERAL STEM DELTA XTEND; UNK SHOULDER HUMERAL STEM DELTA XTEND
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR